MathSciNet Relay Station
MathSciNet bibliographic data
MR1084016 (92b:60085) 60K05
Höglund, Thomas A multi-dimensional renewal theorem for finite Markov chains. Ark. Mat. 28 (1990), no. 2, 273–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement